MathSciNet Relay Station
MathSciNet bibliographic data
MR593826 47B55 (47B05)
Aliprantis, Charalambos D.; Burkinshaw, Owen Positive compact operators on Banach lattices. Math. Z. 174 (1980), no. 3, 289–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement